# SDR JJBA20180907008

- Difficulty date: September 7, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 29,909 hours, 19,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SIGN INOPERATIVE. REMOVED, REPLACED AND INSTALLED NEW EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT.
